# SDR FDEA201301220156

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 57,798 hours, 13,370 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 10 TIRE BLOWN ON LANDING.  R & R RED CENTER WHEEL NR 9 AND NR 10 IAW MM 32-41-01-4.  DURING WHEEL REPLACEMENT ON NR 10 FOUND WHEEL AIR TRANSDUCER AND HUBCAP BROKEN, R & R RED TRANSDUCER AS MM 32-46-03-4, REPLACED HUBCAP IAW MM 32-46-11-4, ADJUSTED TIRE PRESSURE ON BOTH WHEELS.  PERFORMED VISUAL INSP ON AFT FUSELAGE AND CENTER WHEEL  COMPARTMENT FOR DAMAGE, NO DEFECT FOUND.  DURING T/  FOUND BOTH FWD HYD LINES CROSSED BETWEEN BRAKE NR 9 AND NR 10.  REINSTALLED ALL LINES ON ORIGINAL PLACE IAW MM 20-40-01-2.  PERFORMED OPS TEST ON ASCU AS MM 32-45-01-5, ALL TEST PASSED.  ACFT OK FOR SERVICE.
